Newbie...

Choclit116

New Member
Standard Member
Jun 18, 2014
2
0
1
34
Hi all,

My doctor put me on Duramine 15mg after gaining more than 30kg in a space of 2 years.

My routine is taking them at 6am and going back to bed for an extra hour, but when I wake up I'm hungry and not sure why, and have gone a bit more quite and not really in a talking mood. I try and drink lots of water both cold and warm.

Just want to find out if this could be the right dose for me.

Thank you.
 

Audrey3

Moderator
Premium Member
Nov 21, 2013
232
136
43
45
Hi Choclit. Your body will need to get used to the medication, so give it a week and see how you feel then - moodiness is one of the side effect, but it should get better. When I started Duromine first I felt like the "wicked witch" for a few days!
If you are still not happy with the effects after a while you can always go back to your doctor and see what he suggests.
Good luck!;)
 

Thulie

New Member
Standard Member
Jun 3, 2014
6
1
3
28
Hi Choclit welcome, as Audrey3 has previously mentioned that you must give the pill some time, am on day 14 today I still feel a bit sick(shaky and moody)but I sleep very well and drink lots of water, haven't been on the scale since I started taking the pill guess am a bit nervous of what the results will be. But hey all in all u at the right place you will get motivation in this forum, stay strong and take it one day at a time.
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi, Choclit and welcome!
The dose is right for you because it is better to start with the smallest one. If you see no great results in a month, then the doctor can increase the dose.
You said you are hungry when waking up...Maybe you eat not enough during the day? Make sure there are plenty of proteins and carbs in the diet. But good carbs;) (fruit, veggies, yogurt)
I'm sure you will get used to the pills in a week or so. And it's good that you are sleeping well.

Keep moving and please keep posting. If you have questions, just ask. :)
 

misshell

Member
Standard Member
May 10, 2014
20
12
3
32
I suppose the smallest dose is good to start with as everyone takes to duromine differently, but by the sounds of it, you might need to go on a higher dose. Judging from my experience, when I started, I couldnt even force food down and had no appetite. I also went quiet but very active and couldn't stop doing things. Maybe discuss with your doc. As I was on 30mg, maybe it hits different from the 15mg and may need to build up in the body first and may result in the same outcome. Hope all goes well!
 

Choclit116

New Member
Standard Member
Jun 18, 2014
2
0
1
34
Thank you so much for all the advise, will keep you post on the progress.

I am on a Low-Gi diet plan and hope it works.

Love this forum.